# SDR DL757081415

- Difficulty date: October 9, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 74,252 hours, 36,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N539151
- Condition: Corroded
- Location: Bs 1523
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE HOLE BS 1523 LBL3 FLOOR SUPPORT RAIL.  REPAIRED SUPPORT IAW SRM 53-60-53 FIG 206.
